# SDR CALA2020012300210

- Difficulty date: January 20, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N75428
- Make and model: Boeing 737924ER
- Aircraft serial: 31633
- Aircraft time: 37,609 hours, 13,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: M1674
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL FIRST CLASS EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE POWER SUPPLY M1674 IAW AMM 33-51-06-960-806, OPS CHECKED OK. ACCOMPLISHED THE INSPECTION OF THE INSTALLATION OF POWER SUPPLY M1674 IAW MM 33-51-06-960-806.
